Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Singular Jacobi forms
HTML articles powered by AMS MathViewer

by Jae-Hyun Yang PDF
Trans. Amer. Math. Soc. 347 (1995), 2041-2049 Request permission

Abstract:

We introduce the differential operator ${M_{g,h,\mathcal {M}}}$ characterizing singular Jacobi forms. We also characterize singular Jacobi forms by the weight of the associated rational representation of the general linear group. And we provide eigenfunctions of the differential operator ${M_{g,h,\mathcal {M}}}$.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 11F55, 11F46, 11F60
  • Retrieve articles in all journals with MSC: 11F55, 11F46, 11F60
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 347 (1995), 2041-2049
  • MSC: Primary 11F55; Secondary 11F46, 11F60
  • DOI: https://doi.org/10.1090/S0002-9947-1995-1290733-2
  • MathSciNet review: 1290733